For Better Performance Please Use Chrome or Firefox Web Browser

ليست مقالات

R. R. Farashahi, P.-A. Fouque, I. Shparlinski, M. Tibouchi and F. Voloch, “Indifferentiable deterministic hashing to elliptic and hyperelliptic curves”, Mathematics of  Computation , vol. 82, pp 491-512, 2013.

R. R. Farashahi, H.  Wu, C. Zhao, “Efficient Arithmetic on Hessian Curves over Fields of Characteristic Three”, SAC 2012,  LNCS vol. 7707, Springer-Verlag, 2012, pp. 135-148, 2012.

R. R.  Farashahi,  I. E. Shparlinski, “On group structures realized by elliptic curves over a fixed finite field”, Experimental Mathematics, vol. 21, No 1, pp. 1-10, 2012.

R. R. Farashahi, D. Moody and H. Wu, “Isomorphism classes of Edwards curves over finite fields”, Finite Fields and Their Applications, vol. 18, pp. 597 – 612, 2012.

R. R. Farashahi and I. E. Shparlinski, “Pseudorandom Bits From Points on Elliptic Curves”, IEEE Trans. on Inform. Theory, vol. 58, No. 2, 2012, pp. 1242-1247.

R. R. Farashahi, “Hashing into Hessian curves”, Africacrypt 2011, LNCS vol. 6737, Springer-Verlag, 2011, pp. 278–289, 2011.

R. R. Farashahi, “On the Number of Distinct Legendre, Jacobi, Hessian and Edwards Curves” (Extended Abstract) ”, Workshop on Coding theory and Cryptology (WCC  2011), pp. 37--46.

R. R.  Farashahi,  I. E. Shparlinski, “On pseudopoints of algebraic curves”, Archiv Math., 2010, vol. 95, pp. 529--537.

R. R.  Farashahi and M. Joye, “Efficient arithmetic on Hessian curves”, PKC 2010, LNCS vol. 6056, Springer-Verlag, 2010,  pp. 243--260.

R. R. Farashahi, and I. E. Shparlinski, “On the Number of Distinct Elliptic Curves in  Some Families”, Designs, Codes and Cryptography, vol. 54, No. 1, 2010, pp. 83-99.

R. R.  Farashahi, I. E. Shparlinski and J. F. Voloch, “On Hashing into Elliptic Curves”, Journal of Mathematical Cryptology, vol. 3, No. 4, 2009, pp. 353–360.

D.J. Bernstein, T. Lange, and R. R. Farashahi, “Binary Edwards Curves”, Cryptographic Hardware and Embedded Systems--CHES 2008, LNCS, vol. 5154. Springer-Verlag, 2008, pp. 244--265.

R. R. Farashahi, “Extractors for Jacobians of Binary Genus-2 Hyperelliptic Curves”, Information Security and Privacy, 13th Australian Conference, ACISP 2008, LNCS, vol. 5107, Springer-Verlag, 2008, pp. 447--462.

R. R. Farashahi, R. Pellikaan, and A. Sidorenko, “Extractors for Binary Elliptic Curves”, Designs, Codes and Cryptography, vol. 49, No. 1-3, 2008, pp. 171--186 Open access at :

R. R. Farashahi , “Extractors for Jacobian of Hyperelliptic Curves of Genus 2 in Odd Characteristic”, Cryptography and Coding: 11th IMA International Conference, LNCS, vol. 4887, Springer-Verlag, 2007, pp. 313–335.

R. R. Farashahi and R. Pellikaan, “The Quadratic Extension Extractor for (Hyper)Elliptic Curves in Odd Characteristic”, WAIFI 2007, LNCS, vol. 4547, Springer-Verlag, 2007, pp. 219--236.

R. R. Farashahi, R. Pellikaan, and A. Sidorenko, “Extractors for Binary Elliptic Curves (Extended Abstract) ”, Workshop on Coding theory and Cryptology (WCC 2007), pp. 127--136.

R. R. Farashahi, B. Schoenmakers, A. Sidorenko,  “Efficient Pseudorandom Generator Based on the DDH Assumption”, PKC 2007, LNCS, vol. 4450, Springer-Verlag, 2007, pp. 426--441.

R. R. Farashahi and M.Motamedi, “Euclidean Domain and Principal Ideal Domain”, J. of Mathematics-Statistics, Golchin -I Riyazi, Vol 13, No. 1, Fall 2005, Shiraz University, Iran.